# SDR ABXA9800283

- Difficulty date: February 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46041
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 561032617
- Condition: Cracked
- Location: Bs 520
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 520 RBL 10 ON CEILING INTERCOSTAL ATTACH ANGLE IS CRACKED.  REPAIRED IAW DC8 SRM 53-7-7 AND 51-1-21D.
